# SDR USAASB97336

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - MAINTENANCE FOUND THE INTERIOR AND EXTERIOR EMERGENCY LIGHTS AT THE FORWARD ENTRY AND SERVICE DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BATTERY PACK.  OPS CHECK GOOD.  (M)
